doi: 10.3934/dcdsb.2018298

The maximum surplus before ruin in a jump-diffusion insurance risk process with dependence

Department of Mathematics, Hunan Institute of Science and Technology, Yueyang 414006, China

* Corresponding author: Wuyuan Jiang

Received  February 2018 Revised  June 2018 Published  October 2018

We consider a compound Poisson risk process perturbed by a Brownian motion through using a potential measure where the claim sizes depend on inter-claim times via the Farlie-Gumbel-Morgenstern copula. We derive an integro-differential equation with certain boundary conditions for the distribution of the maximum surplus before ruin. This distribution can be calculated through the probability that the surplus process attains a given level from the initial surplus without first falling below zero. The explicit expressions for this distribution are derived when the claim amounts are exponentially distributed.

Citation: Wuyuan Jiang. The maximum surplus before ruin in a jump-diffusion insurance risk process with dependence. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2018298
References:
[1]

H. AlbrecherC. Constantinescu and S. Loisel, Explicit ruin formulas for models with dependence among risks, Insurance: Mathematics and Economics, 48 (2011), 265-270. doi: 10.1016/j.insmatheco.2010.11.007.

[2]

H. Albrecher and J. Teugels, Exponential behavior in the presence of dependence in risk theory, Journal of Applied Probability, 43 (2006), 257-273. doi: 10.1239/jap/1143936258.

[3]

S. Asmussen, Stationary distributions for fluid flow models with or without Brownian noise, Communications in Statististics-Stochastic Models, 11 (1995), 21-49. doi: 10.1080/15326349508807330.

[4]

A. N. Borodin and P. Salminen, Handbook of Brownian Motion-Facts and Formulae, 2nd edition, Birkhäuser-Verlag, New York, 2002. doi: 10.1007/978-3-0348-8163-0.

[5]

M. BoudreaultH. CossetteD. Landriault and E. Marceau, On a risk model with dependence between interclaim arrivals and claim sizes, Scandinavian Actuarial Journal, 2006 (2006), 265-285. doi: 10.1080/03461230600992266.

[6]

E. C. K. Cheung, A generalized penalty function in Sparre Andersen risk models with surplus-dependent premium, Insurance: Mathematics and Economics, 48 (2011), 384-397. doi: 10.1016/j.insmatheco.2011.01.006.

[7]

E. C. K. Cheung and D. Landriault, A generalized penalty function with the maximum surplus prior to ruin in a MAP risk model, Insurance: Mathematics and Economics, 46 (2010), 127-134. doi: 10.1016/j.insmatheco.2009.07.009.

[8]

E. C. K. Cheung and D. Landriault, Perturbed MAP risk models with dividend barrier strategies, Journal of Applied Probability, 46 (2009), 521-541. doi: 10.1239/jap/1245676104.

[9]

E. C. K. CheungD. LandriaultG. E. Willmot and J. K. Woo, Structural properties of Gerber-Shiu functions in dependent Sparre Andersen models, Insurance: Mathematics and Economics, 46 (2010), 117-126. doi: 10.1016/j.insmatheco.2009.05.009.

[10]

H. CossetteE. Marceau and F. Marri, On the compound Poisson risk model with dependence based on a generalized Farlie-Gumbel-Morgenstern copula, Insurance: Mathematics and Economics, 43 (2008), 444-455. doi: 10.1016/j.insmatheco.2008.08.009.

[11]

H. CossetteE. Marceau and F. Marri, Analysis of ruin measures for the classical compound Poisson risk model with dependence, Scandinavian Actuarial Journal, 2010 (2010), 221-245. doi: 10.1080/03461230903211992.

[12]

M. Denuit, J. Dhaene, M. J. Goovaerts and R. Kaas, Actuarial Theory for Dependent Risks-Measures, Orders and Models, Wiley, New York, 2005.

[13]

H. U. Gerber, An extension of the renewal equation and its application in the collective theory of risk, Skandinavisk Aktuarietidskrift, (1970), 205-210.

[14]

H. U. Gerber and B. Landry, On the discounted penalty at ruin in a jump-diffusion and the perpetual put option, Insurance: Mathematics and Economics, 22 (1998), 263-276. doi: 10.1016/S0167-6687(98)00014-6.

[15]

W. Y. Jiang and Z. J. Yang, Dividend payments in a risk model perturbed by diffusion with multiple thresholds, Stochastic Analysis and Applications, 31 (2013), 1097-1113. doi: 10.1080/07362994.2013.819784.

[16]

W. Y. Jiang and Z. J. Yang, The maximum surplus before ruin for dependent risk models through Farlie-Gumbel-Morgenstern copula, Scandinavian Actuarial Journal, 2016 (2016), 385-397. doi: 10.1080/03461238.2014.936972.

[17]

S. Li, The distribution of the dividend payments in the compound Poisson risk models perturbed by diffusion, Scandinavian Actuarial Journal, 2006 (2006), 73-85. doi: 10.1080/03461230600589237.

[18]

S. Li, The time of recovery and the maximum severity of ruin in a Sparre Andersen model, North American Actuarial Journal, 12 (2008), 413-427. doi: 10.1080/10920277.2008.10597533.

[19]

S. Li and D. C. M. Dickson, The maximum surplus before ruin in an Erlang$(n)$ risk process and related problems, Insurance: Mathematics and Economics, 38 (2006), 529-539. doi: 10.1016/j.insmatheco.2005.11.005.

[20]

S. Li and J. Garrido, On ruin for Erlang(n) risk process, Insurance: Mathematics and Economics, 34 (2004), 391-408. doi: 10.1016/j.insmatheco.2004.01.002.

[21]

S. Li and Y. Lu, On the maximum severity of ruin in the compound Poisson model with a threshold dividend strategy, Scandinavian Actuarial Journal, 2010 (2010), 136-147. doi: 10.1080/03461230902850162.

[22]

E. O. Mihalyko and C. Mihalyko, Mathematical investigation of the Gerber-Shiu function in the case of dependent inter-claim time and claim size, Insurance: Mathematics and Economics, 48 (2011), 378-383. doi: 10.1016/j.insmatheco.2011.01.005.

[23]

C. C. L. Tsai and G. E. Willmot, A generalized defective renewal equation for the surplus process perturbed by diffusion, Insurance: Mathematics and Economics, 30 (2002), 51-66. doi: 10.1016/S0167-6687(01)00096-8.

[24]

Z. M. Zhang and H. Yang, Gerber-Shiu analysis in a perturbed risk model with dependence between claim sizes and interclaim times, Journal of Computational and Applied Mathematics, 235 (2011), 1189-1204. doi: 10.1016/j.cam.2010.08.003.

show all references

References:
[1]

H. AlbrecherC. Constantinescu and S. Loisel, Explicit ruin formulas for models with dependence among risks, Insurance: Mathematics and Economics, 48 (2011), 265-270. doi: 10.1016/j.insmatheco.2010.11.007.

[2]

H. Albrecher and J. Teugels, Exponential behavior in the presence of dependence in risk theory, Journal of Applied Probability, 43 (2006), 257-273. doi: 10.1239/jap/1143936258.

[3]

S. Asmussen, Stationary distributions for fluid flow models with or without Brownian noise, Communications in Statististics-Stochastic Models, 11 (1995), 21-49. doi: 10.1080/15326349508807330.

[4]

A. N. Borodin and P. Salminen, Handbook of Brownian Motion-Facts and Formulae, 2nd edition, Birkhäuser-Verlag, New York, 2002. doi: 10.1007/978-3-0348-8163-0.

[5]

M. BoudreaultH. CossetteD. Landriault and E. Marceau, On a risk model with dependence between interclaim arrivals and claim sizes, Scandinavian Actuarial Journal, 2006 (2006), 265-285. doi: 10.1080/03461230600992266.

[6]

E. C. K. Cheung, A generalized penalty function in Sparre Andersen risk models with surplus-dependent premium, Insurance: Mathematics and Economics, 48 (2011), 384-397. doi: 10.1016/j.insmatheco.2011.01.006.

[7]

E. C. K. Cheung and D. Landriault, A generalized penalty function with the maximum surplus prior to ruin in a MAP risk model, Insurance: Mathematics and Economics, 46 (2010), 127-134. doi: 10.1016/j.insmatheco.2009.07.009.

[8]

E. C. K. Cheung and D. Landriault, Perturbed MAP risk models with dividend barrier strategies, Journal of Applied Probability, 46 (2009), 521-541. doi: 10.1239/jap/1245676104.

[9]

E. C. K. CheungD. LandriaultG. E. Willmot and J. K. Woo, Structural properties of Gerber-Shiu functions in dependent Sparre Andersen models, Insurance: Mathematics and Economics, 46 (2010), 117-126. doi: 10.1016/j.insmatheco.2009.05.009.

[10]

H. CossetteE. Marceau and F. Marri, On the compound Poisson risk model with dependence based on a generalized Farlie-Gumbel-Morgenstern copula, Insurance: Mathematics and Economics, 43 (2008), 444-455. doi: 10.1016/j.insmatheco.2008.08.009.

[11]

H. CossetteE. Marceau and F. Marri, Analysis of ruin measures for the classical compound Poisson risk model with dependence, Scandinavian Actuarial Journal, 2010 (2010), 221-245. doi: 10.1080/03461230903211992.

[12]

M. Denuit, J. Dhaene, M. J. Goovaerts and R. Kaas, Actuarial Theory for Dependent Risks-Measures, Orders and Models, Wiley, New York, 2005.

[13]

H. U. Gerber, An extension of the renewal equation and its application in the collective theory of risk, Skandinavisk Aktuarietidskrift, (1970), 205-210.

[14]

H. U. Gerber and B. Landry, On the discounted penalty at ruin in a jump-diffusion and the perpetual put option, Insurance: Mathematics and Economics, 22 (1998), 263-276. doi: 10.1016/S0167-6687(98)00014-6.

[15]

W. Y. Jiang and Z. J. Yang, Dividend payments in a risk model perturbed by diffusion with multiple thresholds, Stochastic Analysis and Applications, 31 (2013), 1097-1113. doi: 10.1080/07362994.2013.819784.

[16]

W. Y. Jiang and Z. J. Yang, The maximum surplus before ruin for dependent risk models through Farlie-Gumbel-Morgenstern copula, Scandinavian Actuarial Journal, 2016 (2016), 385-397. doi: 10.1080/03461238.2014.936972.

[17]

S. Li, The distribution of the dividend payments in the compound Poisson risk models perturbed by diffusion, Scandinavian Actuarial Journal, 2006 (2006), 73-85. doi: 10.1080/03461230600589237.

[18]

S. Li, The time of recovery and the maximum severity of ruin in a Sparre Andersen model, North American Actuarial Journal, 12 (2008), 413-427. doi: 10.1080/10920277.2008.10597533.

[19]

S. Li and D. C. M. Dickson, The maximum surplus before ruin in an Erlang$(n)$ risk process and related problems, Insurance: Mathematics and Economics, 38 (2006), 529-539. doi: 10.1016/j.insmatheco.2005.11.005.

[20]

S. Li and J. Garrido, On ruin for Erlang(n) risk process, Insurance: Mathematics and Economics, 34 (2004), 391-408. doi: 10.1016/j.insmatheco.2004.01.002.

[21]

S. Li and Y. Lu, On the maximum severity of ruin in the compound Poisson model with a threshold dividend strategy, Scandinavian Actuarial Journal, 2010 (2010), 136-147. doi: 10.1080/03461230902850162.

[22]

E. O. Mihalyko and C. Mihalyko, Mathematical investigation of the Gerber-Shiu function in the case of dependent inter-claim time and claim size, Insurance: Mathematics and Economics, 48 (2011), 378-383. doi: 10.1016/j.insmatheco.2011.01.005.

[23]

C. C. L. Tsai and G. E. Willmot, A generalized defective renewal equation for the surplus process perturbed by diffusion, Insurance: Mathematics and Economics, 30 (2002), 51-66. doi: 10.1016/S0167-6687(01)00096-8.

[24]

Z. M. Zhang and H. Yang, Gerber-Shiu analysis in a perturbed risk model with dependence between claim sizes and interclaim times, Journal of Computational and Applied Mathematics, 235 (2011), 1189-1204. doi: 10.1016/j.cam.2010.08.003.

Figure 1.  $\mathcal{G}(u, 10)$ for different dependent parameters when $0\leq u< 10$
[1]

Walter Allegretto, John R. Cannon, Yanping Lin. A parabolic integro-differential equation arising from thermoelastic contact. Discrete & Continuous Dynamical Systems - A, 1997, 3 (2) : 217-234. doi: 10.3934/dcds.1997.3.217

[2]

Narcisa Apreutesei, Nikolai Bessonov, Vitaly Volpert, Vitali Vougalter. Spatial structures and generalized travelling waves for an integro-differential equation. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 537-557. doi: 10.3934/dcdsb.2010.13.537

[3]

Shihchung Chiang. Numerical optimal unbounded control with a singular integro-differential equation as a constraint. Conference Publications, 2013, 2013 (special) : 129-137. doi: 10.3934/proc.2013.2013.129

[4]

Frederic Abergel, Remi Tachet. A nonlinear partial integro-differential equation from mathematical finance. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 907-917. doi: 10.3934/dcds.2010.27.907

[5]

Samir K. Bhowmik, Dugald B. Duncan, Michael Grinfeld, Gabriel J. Lord. Finite to infinite steady state solutions, bifurcations of an integro-differential equation. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 57-71. doi: 10.3934/dcdsb.2011.16.57

[6]

Michel Chipot, Senoussi Guesmia. On a class of integro-differential problems. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1249-1262. doi: 10.3934/cpaa.2010.9.1249

[7]

Nestor Guillen, Russell W. Schwab. Neumann homogenization via integro-differential operators. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3677-3703. doi: 10.3934/dcds.2016.36.3677

[8]

Olivier Bonnefon, Jérôme Coville, Jimmy Garnier, Lionel Roques. Inside dynamics of solutions of integro-differential equations. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3057-3085. doi: 10.3934/dcdsb.2014.19.3057

[9]

Paola Loreti, Daniela Sforza. Observability of $N$-dimensional integro-differential systems. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 745-757. doi: 10.3934/dcdss.2016026

[10]

Giuseppe Maria Coclite, Mario Michele Coclite. Positive solutions of an integro-differential equation in all space with singular nonlinear term. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 885-907. doi: 10.3934/dcds.2008.22.885

[11]

Jean-Michel Roquejoffre, Juan-Luis Vázquez. Ignition and propagation in an integro-differential model for spherical flames. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 379-387. doi: 10.3934/dcdsb.2002.2.379

[12]

Tomás Caraballo, P.E. Kloeden. Non-autonomous attractors for integro-differential evolution equations. Discrete & Continuous Dynamical Systems - S, 2009, 2 (1) : 17-36. doi: 10.3934/dcdss.2009.2.17

[13]

Liang Zhang, Bingtuan Li. Traveling wave solutions in an integro-differential competition model. Discrete & Continuous Dynamical Systems - B, 2012, 17 (1) : 417-428. doi: 10.3934/dcdsb.2012.17.417

[14]

Yubo Chen, Wan Zhuang. The extreme solutions of PBVP for integro-differential equations with caratheodory functions. Conference Publications, 1998, 1998 (Special) : 160-166. doi: 10.3934/proc.1998.1998.160

[15]

Narcisa Apreutesei, Arnaud Ducrot, Vitaly Volpert. Travelling waves for integro-differential equations in population dynamics. Discrete & Continuous Dynamical Systems - B, 2009, 11 (3) : 541-561. doi: 10.3934/dcdsb.2009.11.541

[16]

Tonny Paul, A. Anguraj. Existence and uniqueness of nonlinear impulsive integro-differential equations. Discrete & Continuous Dynamical Systems - B, 2006, 6 (5) : 1191-1198. doi: 10.3934/dcdsb.2006.6.1191

[17]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[18]

Tianling Jin, Jingang Xiong. Schauder estimates for solutions of linear parabolic integro-differential equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 5977-5998. doi: 10.3934/dcds.2015.35.5977

[19]

Eitan Tadmor, Prashant Athavale. Multiscale image representation using novel integro-differential equations. Inverse Problems & Imaging, 2009, 3 (4) : 693-710. doi: 10.3934/ipi.2009.3.693

[20]

Sebti Kerbal, Yang Jiang. General integro-differential equations and optimal controls on Banach spaces. Journal of Industrial & Management Optimization, 2007, 3 (1) : 119-128. doi: 10.3934/jimo.2007.3.119

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (7)
  • HTML views (30)
  • Cited by (0)

Other articles
by authors

[Back to Top]